# SDR R61A201512020931

- Difficulty date: December 2, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115OO1
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD FINGER DOUBLER AT FWD CARGO DOOR THRESHOLD.  MAINTENANCE THE R & R FINGER DOUBLER IAW SRM 51-40-02, 51-40-02,
